# SDR CA070321001

- Difficulty date: March 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 25,751 hours
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Part number: 115811020651
- Condition: Failed
- Location: Mlg
- Part time: 9,220 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WOULD NOT COME UP WHEN SELECTED, LANDING GEAR GEARBOX REPLACED. OVERHAUL FACILITY REPORTED THAT A INTERNAL GEAR MAY HAVE BEEN SHIMMED IMPROPERLY THAT CAUSED PREMATURE WEAR (TC# 20070321001)
